# SDR SWAA061630

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 6,117 hours, 3,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER MISSING AT ROW 1 ABC.  REPLACED EEPLS COVER PER MM.
